Increase in Minoxidil dosage. Is it normal to have more shedding?

Recently I increased my minoxodil 5% qd to bid and I notice increased shedding... Is this normal from increasing the dosage?

Doctor Answers 1

Shedding from minoxidil.

Yes, this could be related to the minoxidil. Of course, there are other possible reasons too. It requires a full review of your story and examination of the scalp to confirm why you are experiencing increased shedding recently. Pleasee see your physician if shedding persists or you have concerns.

Shedding from minoxidil.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Yes, this could be related to the minoxidil. Of course, there are other possible reasons too. It requires a full review of your story and examination of the scalp to confirm why you are experiencing increased shedding recently. Pleasee see your physician if shedding persists or you have concerns.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.